- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 726701, 10 pages
Reducing Chaos and Bifurcations in Newton-Type Methods
1Departamento de Matemática Aplicada y Estadística, Universidad de Cartagena, 30202 Cartagena, Spain
2Departamento de Matemáticas y Computación, Universidad de La Rioja, 26004 Logroño, Spain
Received 15 October 2012; Revised 25 February 2013; Accepted 16 April 2013
Academic Editor: Shukai Duan
Copyright © 2013 S. Amat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- S. Amat, S. Busquier, Á. Grau, and M. Grau-Sánchez, “Maximum efficiency for a family of Newton-like methods with frozen derivatives and some applications,” Applied Mathematics and Computation, vol. 219, no. 15, pp. 7954–7963, 2013.
- M. Hurley and C. Martin, “Newton's algorithm and chaotic dynamical systems,” SIAM Journal on Mathematical Analysis, vol. 15, no. 2, pp. 238–252, 1984.
- M. Hurley, “Attracting orbits in Newton's method,” Transactions of the American Mathematical Society, vol. 297, no. 1, pp. 143–158, 1986.
- A. Cordero, J. R. Torregrosa, and P. Vindel, “Dynamics of a family of Chebyshev-Halleytype methods,” Applied Mathematics and Computation, vol. 219, no. 16, pp. 8568–8583, 2013.
- J. M. Gutiérrez, M. A. Hernández, and N. Romero, “Dynamics of a new family of iterative processes for quadratic polynomials,” Journal of Computational and Applied Mathematics, vol. 233, no. 10, pp. 2688–2695, 2010.
- G. Honorato, S. Plaza, and N. Romero, “Dynamics of a higher-order family of iterative methods,” Journal of Complexity, vol. 27, no. 2, pp. 221–229, 2011.
- S. Plaza and N. Romero, “Attracting cycles for the relaxed Newton's method,” Journal of Computational and Applied Mathematics, vol. 235, no. 10, pp. 3238–3244, 2011.
- W. Yang, “Symmetries of the Julia sets of Newton's method for multiple root,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2490–2494, 2010.
- F. A. Potra and V. Pták, Nondiscrete Induction and Iterative Processes, vol. 103 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1984.
- S. Amat, S. Busquier, and S. Plaza, “Chaotic dynamics of a third-order Newton-type method,” Journal of Mathematical Analysis and Applications, vol. 366, no. 1, pp. 24–32, 2010.